# SDR QR9R2024022000001

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723919771
- Aircraft time: 3,839 hours
- System (JASC): 2300 · Communications System
- Part: Transponder
- Part number: 0110045560
- Part serial: 84127368
- Condition: Failed
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

TRANSPONDER FAILED ON START RUN-UP, NO DISPLAY OF DATA. REMOVED AND REPLACED GTX 330ES IAW BK117 C-2 23-25-01 AND GARMIN INSTALLATION MANUAL 190-00207-02.
